Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 3


On the Number of 1-factors of Bipartite Graphs

PP: 181-187
Mehmet Akbulak, Ahmet ึteleş,
In this paper, we investigated relationships between the Fibonacci, Lucas, Padovan numbers and 1-factors of some bipartite graphs with upper Hessenberg adjacency matrix. We calculated permanent of these upper Hessenberg matrices by contraction method and show that their permanents are equal to elements of the Fibonacci, Lucas and Padovan numbers. At the end of the paper, we give some Maple 13 procedure in order to calculate numbers of 1-factors of above-mentioned bipartite graphs.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved